# SDR 2006FA0000901

- Difficulty date: September 12, 2006
- Submitted: September 13, 2006
- Operation: General aviation
- Aircraft: N452ER
- Make and model: Cessna 172S
- Aircraft serial: 172S10255
- Aircraft time: 48 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Diode
- Part number: 1N6391
- Condition: Faulty
- Location: Buss Bar
- Part time: 48 hours
- Component: Buss Bar, Cessna
- Component part number: 071880185
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON A RECENT LOCAL FLIGHT, ONE OF THESE AIRCRAFT EXPERIENCED THE LOSS OF THE MFD, OR RT DISPLAY AS WELL AS THE COMM 2, NAV 2, AUDIO PANEL AND TRANSPONDER. THE CREW ELECTED TO MAKE A PRECAUTIONARY LANDING AT THE NEAREST AIRPORT. ON INSPECTION, IT WAS DISCOVERED THAT THE POWER TO BUSS 2 WAS NOT PRESENT. THE BUSS 2 CIRCUIT BREAKER WAS REPLACED AND THE SYSTEM FUNCTIONED PROPERLY. SHORTLY AFTER, THE MFD FAILED AGAIN. AFTER CLOSER INSPECTION THE WIRE PROVIDING POWER TO THE MFD BREAKER WAS FOUND LOOSE ON THE TERMINAL. THIS WIRE WAS SECURED AND THE AIRCRAFT INCURRED NO FURTHER PROBLEMS. A FLEET INSPECTION OF THE BUSS WIRING FOR THE ESSENTIAL BUSS, BUSS 1 AND BUSS 2 WAS COMMENCED. ADDITIONAL LOOSE WIRE TERMINALS WERE FOU
